# SDR AALA202504037922

- Difficulty date: February 22, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 77,480 hours, 29,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219220300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL BETWEEN FR16 AND FR18 AT S23R. REPAIRED LOWER SILL PER SRM 53-11-14-205-001.
